# SDR RU3A2021032000008

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N83
- Make and model: Beech 300BEECH
- Aircraft serial: FF18
- Aircraft time: 16,207 hours, 8,651 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PRESSURIZATION SYSTEM- UNABLE TO PRESSURIZE AIRCRAFT CABIN DURING CLIMBOUT. SWITCH POSITIONS VERIFIED CORRECTLY AND SYSTEM WOULD NOT TEST AFTER LANDING.
